# SDR QXEA0000411

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5220 · Emergency Exits
- Part: Button
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - SERVICE EMERGENCY DOOR FAILED EMERGENCY RELEASE TEST.  EMERGENCY RELEASE BUTTON DID NOT RELEASE MECHANISM WHEN ACTUATED.  CLEANED AND LUBED.
